MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SMHX375
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation summary: according to the information received, the patient developed hematoma.The investigation was completed on a photo of the suspect medical device because the physical device has not been received by mentor.Upon visual evaluation of the image provided in the complaint, no apparent damage or visual anomalies were observed.As the product involved in this complaint was not received, the device could not be analyzed according to our procedures.Hematoma is a collection of blood within the space around the implant.Symptoms from hematoma may include swelling, pain, and bruising.If a hematoma occurs, it will most likely occur soon after surgery; however, it can occur at anytime, such as after an injury to the breast.Small hematomas may be absorbed by the body, while others may require surgery for drainage.Hematoma is a known complication associated with this procedure and is referenced in our product insert data sheet.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: since no malfunction was observed during the investigation.No corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Reason for device explant and/or reoperation: hematoma.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient who underwent a breast augmentation revision procedure with a mentor gel breast prostheses developed hematoma in both breasts post implantation.As a result, the patient underwent bilateral explantation and replacement with mentor gel breast prostheses.This medwatch report is for the patient¿s left breast prosthesis.
 
Additional Manufacturer Narrative
On 27-feb-2026, the mentor failure analysis lab received the device for evaluation.Additionally, a patient identifier was provided.On 03-mar-2026, mentor completed its investigation on the suspect medical device.Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.During visual evaluation, no apparent damage or visual anomalies were observed on the returned device.Hematoma is a collection of blood within the space around the implant.Symptoms from hematoma may include swelling, pain, and bruising.If a hematoma occurs, it will most likely occur soon after surgery; however, it can occur at any time, such as after an injury to the breast.Small hematomas may be absorbed by the body, while others may require surgery for drainage.Hematoma is a known complication associated with this procedure and is referenced in our product insert data sheet.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: since no malfunction was observed during the investigation.No corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL XTRA BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key23936210
Report Number1645337-2025-14493
Device Sequence Number9527928
Product Code FTR
UDI-Device Identifier10081317027840
UDI-Public(01)10081317027840(17)291213(10)2025368
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSMHX375
Device Lot Number2025368
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale